# SDR SWAA012614

- Difficulty date: September 21, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 62,389 hours, 67,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22022901
- Part serial: 1698877
- Condition: Unserviceable
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE PER MM.
